Letrozole and Migraines

Hi, I have had a recurrence of breast cancer, a mastectomy, and have just started on Letrozole. I have a history of post menopausal migraines and have had a couple of worse migraines since I started Letrozole 1 month ago. Does anyone know if migraines can result as a side-effect of this medicine? I have been migraine free for at least 6 months and dread the thought of having them again!

3 Replies

oldestnewest
  • I am so sorry to hear this. I'm on Anastrazole, so I'm afraid I can't answer your question. Sending (((hugs))). xx

  • Sorry to hear of your recurrence, hope all goes well for you. I take Letrazole and have been since August 2016. I don't normally suffer from headaches as such but since starting it I have endured many of the side effects, including headaches. I have been experiencing sickly headaches everyday relentlessly, until about a month ago when they became less frequent and now I get one very occasionally. I put it down to letrozole but who knows! Hopefully yours will subside. Best of luck.

  • Thank you, this is helpful. I am a migraine person and had been free of them for about a year thanks to Botox shots. Now, I have had one every day for five days, and they are more severe than usual. There are some other pills I would be able to try, but I'm not too hopeful because migraines can be triggered by changes in hormone levels, and they all do that!

You may also like...